Archived Edition Vol. 14, No. 2, 1988

Editors: H. Brezis (Paris), J. Hausen (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: G.G. Johnson (Houston)

Houston Journal of Mathematics


Bruce D. Calvert
When T-Accretive Implies Accretive, pp. 147-155.

W. L. Chan, W. T. Lau
Vector Optimization of Distributed Systems, pp. 157-172.

Manuel Del Pino, Raul Manasevich
Oscillation and Non-Oscillation for (|u'|p-2u')'+a(t)|u|p-2u, pp. 173-177.

S. J. Dilworth
Involutions on Banach Spaces and Reflexivity, pp. 179-190.

E. E. Grace, Eldon J. Vought
Weakly Monotone Images of Smooth Dendroids Are Smooth, pp. 191-200.

C. W. Groetsch, A. Neubauer
Convergence of a General Projection Method for an Operator Equation of the First Kind, pp. 201-208.

J. Guacaneme, R. D. Ogden
On Condition Numbers and Convergence of the Alternating Projections Method, pp. 209-217.

John Isbell
Flat = Prosupersplit, pp. 219-226.

Hidefumi Katsuura
Concerning Generalized Connectedness im Kleinen of a Hyperspace, pp. 227-233.

S. H. Kulkarni
Topological Conditions for Commutativity of a Real Banach Algebra, pp. 235-245.

William S. Mahavier
Dimension Raising Subsets of Mappings Onto an Arc, pp. 247-251.

J. Plonka
On Varieties of Algebras Defined by Identities of Some Special Forms, pp. 253-263.

Maria K. Pospieszalska
Relations Between Local Extrema of a Certain Class of Functionals, pp. 265-279.

Jesse M. Shapiro
Limit Distributions for Sums of Reciprocals of Independent Random Variables, pp. 281-290.